American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Kevin Ford. On Bombieri's asymptotic sieve. Trans. Amer. Math. Soc. 357 (2005) 1663-1674. MR 2115380.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Helmut Maier and Carl Pomerance. Unusually large gaps between consecutive primes . Trans. Amer. Math. Soc. 322 (1990) 201-237. MR 972703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ferrell S. Wheeler. Two differential-difference equations arising in number theory . Trans. Amer. Math. Soc. 318 (1990) 491-523. MR 963247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] D. A. Goldston and Kevin S. McCurley. Sieving the positive integers by small primes . Trans. Amer. Math. Soc. 307 (1988) 51-62. MR 936804.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1